# SDR AALA202408270208

- Difficulty date: August 21, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 64,396 hours, 27,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035SD
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FOUND FLOOR SUPPORT BREAK ASSEMBLY PANEL AT STA 537.45, FROM BL 0 TO LBL 24. REPLACED BREAK ASSEMBLY PANEL PER SRM 51-40-02-0G.
